# SDR 96ZZZM1553

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73166
- Make and model: Cvac 440
- Aircraft serial: 374
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SID ITEM 53-2-1 AND .5 INCH LONG CRACK WAS FOUND IN THE FUSELAGE SKIN FROM RIVET TOWARDS CENTER OF LEFT NR 3 EMERGENCY EXIT OPENING, LOWER AFT CORNER.  A PATCH WAS FABRICATED AND INSTALLED AS PER VIEW 'A' OF CV 640(340D) SB NR 53-1.
